MAUDE Adverse Event Report: ABBOTT MEDICAL Amplatzer Torqvue Delivery System; Catheter, Percutaneous

ABBOTT MEDICAL Amplatzer Torqvue Delivery System; Catheter, Percutaneous
Model Number 9-ITV06F180/80
Medical Device Problem Codes Difficult to Insert (1316); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 08/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on 19 august 2025 a 6f amplatzer torqvue delivery system was selected for a procedure.During the procedure while attempting to insert the delivery system into the easter access point the delivery system was stuck and could not be advanced.The release mechanism was able to be inserted, however the sheath could not.Several attempts were made to insert the delivery sheath but were unsuccessful.While changing the delivery sheath, contrast angiography was performed on the access site revealing a dissection of the right femoral vein.The procedure was aborted in order to treat the vein dissection.The dissection was compressed until the dispersion of flow in the angiogram was no longer observed.The patient status was stable.The user believed the delivery system caused the dissection.
 
Additional Manufacturer Narrative
An event of delivery system was stuck near access point during procedure was reported.A returned device inspection, to rule out any device-related causes, could not be performed as the delivery system was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.There were no complaints associated with any other devices from the lot.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.
 
Event or Problem Description
It was reported on (b)(6) 2025 a 6f amplatzer torqvue delivery system was selected for a procedure to treat a patent ductus arteriosus (pda).During the procedure while attempting to insert the delivery system into the access point the delivery system was stuck and could not be advanced.The release mechanism was able to be inserted, however the sheath could not.Several attempts were made to insert the delivery sheath but were unsuccessful.While changing the delivery sheath, contrast angiography was performed on the access site revealing a dissection of the right femoral vein.The procedure was aborted in order to treat the vein dissection.The dissection was inflated with a balloon until the dispersion of flow in the angiogram was no longer observed.The patient status was stable.The user believed the delivery system caused the dissection.

Brand Name
Amplatzer Torqvue Delivery System
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key23075736
Report Number2135147-2025-05240
Device Sequence Number9719445
Product Code DQY
UDI-Device Identifier00811806010779
UDI-Public(01)00811806010779(17)271130(10)10653673
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ITV06F180/80
Device Catalogue Number9-ITV06F180/80
Device Lot Number10653673
Was Device Available for Evaluation? No
Date Returned to Manufacturer04/27/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer11/17/2025
09/16/2026
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date11/20/2025
09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown